# SDR ZIAA97031

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45883
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 4299100
- Condition: Shorted
- Location: Nr 3 Fire Loop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LRD - ON CLIMB-OUT, NR 3 ENGINE FIRE WARNING LIGHT CAME ON INTERMITTENTLY THREE TIMES.  PROCEEDED TO SAT FOR UNSCHEDULED LANDING.  INSPECTED NR 3 AND FOUND NO EVIDENCE OF FIRE.  FOUND SHORTED FIRE, LOOP CONNECTOR ASSY.  REPLACED CONNECTOR IAW DC-8 MM 26-11-01.  SYSTEM CHECKED NORMAL ON GROUND.  (M)
